Q. I took an ECP seven days ago. Can I take another ECP now?

Answered by
Dr. Sameer Kumar
and medically reviewed by iCliniq medical review team.
Published on Nov 22, 2017

Hello doctor,

I have taken ECP seven days ago on the fifth day of my period. No side effects till now, but there is withdrawal bleeding happening from the last three days. It has become light now. Accidentally, unprotected penis with semen rubbed my vagina. It happened again 32 hours ago. Can I take a second ECP now? Would it pose any risk because of the current bleeding?

Dr. Sameer Kumar

Infertility Obstetrics And Gynaecology
#

Hello,

Welcome to icliniq.com.

  • As you are in the midst of your withdrawal bleeding, and the endometrial lining is being shed, there is no need of taking a repeat ECP (emergency contraceptive pill) if you have accidentally had unprotected intercourse. There are no chances of pregnancy at all during bleeding or menses.
  • Please do not take the repeat pill. It is not recommended. Just allow the withdrawal bleed to stop.

Regards.

For more information consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online/obstetrician-and-gynaecologist

Thank you doctor,

I think the withdrawal bleeding stopped in the morning. I am on the 13th day of my cycle. I am really worried. I think I cannot afford even the minimal risk. If I do not take the pill, I think I cannot bear the pressure. Please tell me if there is no risk, so I can take it. I am unmarried. So, my family may disown me.

Dr. Sameer Kumar

Infertility Obstetrics And Gynaecology
#

Hello,

Welcome back to icliniq.com.

  • Consult your specialist doctor, discuss with him or her and take the medicines only with their consent. Taking the pill can practically delay your next one or two cycles. Your withdrawal bleed shall be scanty as well. You may experience a lower abdominal pain, nausea, and headache for a few days. You must keep yourself well hydrated to curb these symptoms.

Regards.

For more information consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online/obstetrician-and-gynaecologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Can my abdominal pain after cholecystectomy throw me into SVT?

Query: Hello doctor, I am 29 years old male, 5'7", 235 lbs. I am suffering from SVT, degenerative disc L4 to S1, ulcerative colitis. Have undergone appendectomy (more than 10 years ago), tonsillectomy (more than 10 years ago), cholecystectomy (three years back). Medicines I am taking are Lopressor 50 mg t...  Read Full »

Having abdominal pain and bloated feeling for five months. Could this be due to colon cancer?

Query: Hi doctor, I have had abdominal pain for five months. It is mainly under the right side ribs along the right flank. I also have some pain on the left. I feel gassy and bloated. The stomach makes some crazy noises. I was constipated for a few months, but now I have constant diarrhea. I am going to ...  Read Full »

After taking ECP, I am bleeding. Am I pregnant?

Query: Hi doctor, I had my periods on the 15th of last month, and I had sex on 25th. I took emergency contraceptive pills on the 26th. I am bleeding today. Am I pregnant?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.